T Nation

Puffy/Bloated Face on 430 Test E per Week

Hi guys,

tldr: I’ve noticed I became puffy/bloated in my face after raising my dose from 250/wk to around 430/wk (0.25cc Test E / day; 250mg/cc). No other sides. Should I take an AI?

Full story:
I was diagnosed with primary hypogonadism after a LONG and annoying journey.
My test was way below reference range, my E wasn’t even measurable anymore (below what the lab can)

My idiot endo started me on 100mg / e2W (!!) which killed whatever own production I had left.

After 6 miserable weeks I luckily found another doctor in my family that - based on the fact that I DO have hypogonadism, I’m in my mid-30s and with 3 kids we’re done with family planning, so I plan to stay on TRT for the rest of my life - gives me a blanket subscription for Test that I can dose myself, I’ll also have my labs done myself.

I initially went on 200/250mg / week for about 2 months (which made me feel great), labs were above upper range (as I expected), E slightly above range but without any symptoms of high E.

I made the decision that I would do a cycle before coming down to my TRT dose that I’ll stay on with (likely aorund 150mg), so I’m currently on 0.25cc/day/250mg, which adds up to 437.5 mg/week. (for about 4 weeks, I haven’t done blood work with this elevated dose yet, I’ll do so in about 4 more weeks)

While I still FEEL great (no real E symptoms), I noticed (and my wife noticed) that I developed quite a bit of a “puffy” / “bloated” face… I look like when I had 15kgs more on me a while back, and I always look like “I just got out of bed”.

While this itself wouldn’t be a issue with regards to how I feel, I work a lot on-camera (giving trainings etc.), so I’d rather not be bloated, let’s put it this way… People asked me more than once now “oh, did you have a party the night before that video? you sure look hug over…” :slight_smile:

My plan was to stay on those 430mg for maybe 20 weeks or so (again: I’ll never go back to NOT using test, so I don’t worry about my axis), and then go down on my TRT dose.

Would you recommend taking an AI? If so, which one?

Thanks guys!

You could try using an AI at a low dose. You may be one of the people that feel fine on one. I would try 0.25mg adex twice a week.

SB

1 Like

Your going to hold water regardless on test. Some people hold it in different areas. In your case it sounds like you have moon face. Don’t overdue the AI usage trying to get rid of this. It’s simply might not go away while your blasting. I also hold water in my cheeks and neck and exactly as you said my face looks like it did when I was a lot fatter. Im on a steady adex dose that gets rid of high E2 symptoms for me but does nothing for this

Thank you guys!

You answered your own question. If you feel great then don’t do something that will more than likely disrupt that. Love with the bloat for now and just enjoy feeling good.

Actually, it’s funny - it seems like things have gotten a bit better in the past week or so. Don’t know if is because I reduced carbs a bit, but I’m definitely not as puffy as before. Maybe my body has gotten used to the higher dose and things are normalizing now. :slight_smile: